Publication
Title
Grothendieck topology, coherent sheaves and Serre's theorem for schematic algebras
Author
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 1995
ISSN
0022-4049
Volume/pages
104(1995), p. 109-122
ISI
A1995TF91600010
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 27.04.2017
To cite this reference